# SDR AWXA200300456

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT BEAM BS 1006-1016, LBL 10.  MAINTENANCE REMOVED FLOOR SUPPORT BEAM BS 1006-1016, LBL 10 AND UPON FURTHER EVALUATION DISCOVERED FILLER WAS CORRODED BEYOND LIMITS; FABRICATED A NEW FILLER; INSTALLED FILLER ON BEAM; AND REINSTALLED FLOOR SUPPORT BEAM IAW B737-300 SRM 51-30-01 PG 23.
